Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum to “The Brumer-Stark conjecture in some families of extensions of specified degree”

Authors: Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal
Journal: Math. Comp. 84 (2015), 955-957
MSC (2010): Primary 11R42; Secondary 11Y40, 11R80, 11R29
Published electronically: July 23, 2014
Original Article: Math. Comp. 73 (2004), 297-315.
MathSciNet review: 3290970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11R42, 11Y40, 11R80, 11R29

Retrieve articles in all journals with MSC (2010): 11R42, 11Y40, 11R80, 11R29

Additional Information

Cornelius Greither
Affiliation: Institut für theoretische Informatik und Mathematik, Fakultät für Informatik, Universität der Bundeswehr München, 85577 Neubiberg, Federal Republic of Germany

Xavier-François Roblot
Affiliation: Université de Lyon, CNRS UMR 5208, Université Lyon 1, Institut Camille Jordan, 43 blvd. du 11 novembre 1918, F-69622 Villeurbanne cedex, France

Brett A. Tangedal
Affiliation: Department of Mathematics and Statistics, University of North Carolina at Greensboro, Greensboro, North Carolina 27412
MR Author ID: 612497

Received by editor(s): February 22, 2013
Received by editor(s) in revised form: June 10, 2013
Published electronically: July 23, 2014
Article copyright: © Copyright 2014 American Mathematical Society